Aa
A
A
Close
Avatar_universal
Mrs E Clark
My doctor has just told me my B12 was at 1600 what are the side effect
Cancel
1 Answers
Page 1 of 1
1711789_tn?1361311607
Hi there!

Elevated Vitamin B12 levels could be associated with a few haematologic and liver disorders and would require a detailed evaluation to look into the various possibilities. I would recommend considering a detailed evaluation by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.

Take care!
Comment
Cancel
1711789_tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Mrs E Clark
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers